Next Article in Journal
Natural Frequencies of Beam-Mass Systems in Transverse Motion for Different End Conditions
Previous Article in Journal
Flow Calculations in Straight-Through Labyrinth Seals by Using Moody's Friction-Factor Model
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1996, 1(1), 50-59; doi:10.3390/mca1010050

Algebraic Approach to Transformations on Hypercube System

1
Section of Computer Progamming, Teknik Bilimler Meslek Yuksekokulu, Seleuk University, 42031, Konya, Turkey
2
Department of Computers and Systems, Azerbaijan Technical University, 370622 Baku, Azerbaijan
*
Author to whom correspondence should be addressed.
Published: 1 June 1996
Download PDF [4688 KB, uploaded 1 April 2016]

Abstract

In this study some algebraic transformations on hypercube system are proposed. The presented transformations of forbidden subcubes provide defining set of all maximal and nonfaulty subcubes, and subset of minimal and nonfaulty subcubes included certain given vertices. It provides formal and simple findings of all the current sources and targets of information, and also the pathways between them. The correctness of all these transformations is proved by the aid of three theorems. In the proposed transformations there were three special operations of cube algebra applied, as subtraction, product and intersection on coordinates.
Keywords: Hypercube; fault tolerance; cube algebra; nonfauhy and maximal subcubes Hypercube; fault tolerance; cube algebra; nonfauhy and maximal subcubes
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kahramanlı, Ş.Ş.; Allahverdi, N.M. Algebraic Approach to Transformations on Hypercube System. Math. Comput. Appl. 1996, 1, 50-59.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top